Approximate methods for the solution of abstract differential equations in a Banach space
Differencialʹnye uravneniâ, Tome 11 (1975) no. 5, pp. 921-923
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_5_a17,
author = {D. A. Ismailov and Ya. D. Mamedov},
title = {Approximate methods for the solution of abstract differential equations in a {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {921--923},
year = {1975},
volume = {11},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_5_a17/}
}
TY - JOUR AU - D. A. Ismailov AU - Ya. D. Mamedov TI - Approximate methods for the solution of abstract differential equations in a Banach space JO - Differencialʹnye uravneniâ PY - 1975 SP - 921 EP - 923 VL - 11 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_5_a17/ LA - ru ID - DE_1975_11_5_a17 ER -
D. A. Ismailov; Ya. D. Mamedov. Approximate methods for the solution of abstract differential equations in a Banach space. Differencialʹnye uravneniâ, Tome 11 (1975) no. 5, pp. 921-923. http://geodesic.mathdoc.fr/item/DE_1975_11_5_a17/